Can Pepto Bismol Be Taken With Adderall?

Question

Asked by dawnseve

Can Pepto Bismol Be Taken With Adderall?

I took pepto bismol for nausea and immediately threw it up. The only different drug I was prescribed that day was adderall. Do they interact?

Answer

Thank you for your question and welcome to ADHDCentral.com.

I am not a medical professional and would not be able to give you medical advice.

I have not heard of any interactions between Pepto-Bismal and Adderall. I would think that the nausea you felt prior to taking the stomach medication is what caused you to vomit. However, one of the side effects of Adderall can be nausea, especially when you first take it. This side-effect normally disappears as you get used to the medication.

If you continue to have problems with nausea, you should contact your doctor.

For more information:

Side Effects of Commonly Prescribed Medications for ADHD

Tips for Managing Side Effects of ADHD Medications

I hope this helps

Eileen

Answered by Eileen Bailey